# SDR HNAA2025112000772

- Difficulty date: October 15, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F078457 LH ESCAPE HATCH BEAM 3 HAS A POSSIBLE CRACK AT AFT EDGE.  REMOVED AND REPLACED LH ESCAPE HATCH BEAM 3 IAW EMB 145 SRM 51-40-02.
